# SDR HEEA080623

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,837 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 504001790116
- Part serial: 9862B
- Condition: Precesses
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HORIZON GYRO PRECESSES TO THE RIGHT. REPAIRED.
